# SDR 96FDEA00770

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19199
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE STR 25R CRACKED AROUND FASTENER STA 365.  FABRICATED AND INSTALLED REPAIR SECTION OF STR 25R, STR 365 PER SRM  53-10-3 PAGE 4C AND E.
